# SDR CALA2022050401140

- Difficulty date: May 4, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N37523
- Make and model: Boeing 737
- Aircraft serial: 43461
- Aircraft time: 3,878 hours, 1,382 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Seized
- Location: #4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#4 BRAKE SEIZED INTO TIRE. REPLACED #4 TIRE PER AMM 32-45-11. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1932249  SN OFF 3658 IPC REFERENCE # 32-45-11-01 WHEEL, TIRE, AS  OFF 42-3249-9-0001 3658 ON 42-3249-9-0001 3657
